Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Numerical evaluation of multiple integrals. I


Authors: Preston C. Hammer and A. Wayne Wymore
Journal: Math. Comp. 11 (1957), 59-67
MSC: Primary 65.3X
DOI: https://doi.org/10.1090/S0025-5718-1957-0087220-6
MathSciNet review: 0087220
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Clerk-Maxwell, ``On approximate multiple integration between limits of summation,'' Cambridge Phil. Soc., Proc., v. 3, 1877, p. 39-17.
  • [2] G. W. Tyler, ``Numerical integration of functions of several variables,'' Canadian Jn. Math., v. 5, 1953, p. 393-412. MR 0056379 (15:67a)
  • [3] P. C. Hammer, O. J. Marlowe & A. H. Stroud, ``Numerical integration over simplexes and cones,'' MTAC, v. 10, 1956, 130-137. MR 0086389 (19:177e)
  • [4] P. C. Hammer, & A. H. Stroud, ``Numerical integration over simplexes,'' MTAC, v. 10, 1956, p. 137-139. MR 0086390 (19:177f)
  • [5] W. H. Peirce, ``Numerical integration over planar regions,'' Ph.D. Thesis, University of Wisconsin, 1956, available on microfilm.
  • [6] P. Davis & P. Rabinowitz, ``Some Monte Carlo experiments in computing multiple integrals,'' MTAC, v. 10, 1956, p. 1-8. MR 0076451 (17:901c)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1957-0087220-6
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society